The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.01 - January (1974 vol.23)
pp: 100-102
A.I.A. Salama , University of Calgary
ABSTRACT
A computational algorithm for solving a system of coupled matrix algebraic equations is presented in this paper. Such equations arise in optimal control problems of linear systems with jump parameters.
INDEX TERMS
Coupled matrix Riccati equation, jump parameters, linear systems, Newton's method, optimal control.
CITATION
A.I.A. Salama, "A Computational Algorithm for Solving a System of Coupled Algebraic Matrix Riccati Equations", IEEE Transactions on Computers, vol.23, no. 1, pp. 100-102, January 1974, doi:10.1109/T-C.1974.223788
33 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool